Thunderstorm Wind, Creek
- When
- June 16, 11:19 PM CST
- Where
- Creek County, Bristow
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.833, -96.383
Thunderstorm winds estimated at 70 miles an hour blew down a few trees.
2 thunderstorm wind, 1 hail, 1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 16, 8:45 PM CST, 2 hours 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 945 PM CDT THU JUN 16 2005 .DISCUSSION... SENT UPDATE TO REFLECT THE ADDITION OF SEVERE THUNDERSTORM WATCH 491 TO THE ZONES. NO OTHER CHANGES MADE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 23
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 807 PM CDT THU JUN 16 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171315- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 807 PM CDT THU JUN 16 2005 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. HEAVY RAIN. RISK...LIMITED. AREA...MAINLY SOUTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. DISCUSSION... A LARGE CONVECTIVE COMPLEX IS IN THE PROCESS OF ORGANIZING ACROSS SOUTHWEST KANSAS AND NORTHWEST OKLAHOMA. THESE STORMS WILL CONTINUE TO ORGANIZE WITH AN ORGANIZED COLD POOL FORMING BY AROUND 10 PM. ONCE THE COLD POOL FORMS...THE STORMS WILL BEGIN TO SURGE SOUTHEAST INTO CENTRAL AND EVENTUALLY SOUTHEAST OKLAHOMA LATER TONIGHT. PARTICULARLY DAMAGING WINDS OF 80 MILES AN HOUR OR GREATER WILL BE POSSIBLE ALONG THE LEADING EDGE OF THE CONVECTIVE COMPLEX LATER TONIGHT IN SOUTHEAST OKLAHOMA...MAINLY SOUTHWEST OF AN OKEMAH TO WILBURTON LINE. MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE. SHOWERS AND THUNDERSTORMS WILL ALSO SPREAD ACROSS MUCH OF THE REST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT. THE AIRMASS ACROSS THESE AREAS WILL NOT BE AS UNSTABLE BUT A FEW MARGINALLY SEVERE WIND GUSTS MAY OCCUR WITH THESE STORMS AS WELL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER TONIGHT...MAINLY IN SOUTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS WILL LIKELY CONTINUE INTO FRIDAY MORNING AS THEY WEAKEN. THERE WILL BE SOME CHANCE OF REDEVELOPMENT LATE FRIDAY BUT THE CHANCE APPEARS LOW AT THIS TIME. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT AGENCIES SHOULD MONITOR LATER FORECASTS FOR FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 744 PM CDT THU JUN 16 2005 OKZ054>056-059>061-064>067-070>071-170145- CREEK-MCINTOSH-MUSKOGEE-NOWATA-OKFUSKEE-OKMULGEE-OSAGE-PAWNEE- ROGERS-TULSA-WAGONER-WASHINGTON- 744 PM CDT THU JUN 16 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 488 FOR THE FOLLOWING AREAS... IN OKLAHOMA THIS CANCELS 12 COUNTIES IN EAST CENTRAL OKLAHOMA MUSKOGEE... OKFUSKEE... IN NORTHEAST OKLAHOMA CREEK... NOWATA... OKMULGEE... OSAGE... PAWNEE... ROGERS... TULSA... WAGONER... WASHINGTON... IN SOUTHEAST OKLAHOMA MCINTOSH... THIS INCLUDES THE CITIES OF...TULSA...WAGONER...EUFAULA... CLAREMORE...BARTLESVILLE...PAWHUSKA...NOWATA...OKMULGEE... OKEMAH...PAWNEE...MUSKOGEE AND BRISTOW.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 931 PM CDT THU JUN 16 2005 OKZ049-053>056-059>061-064>067-070>071-073>076-171000- CHOCTAW-CREEK-HASKELL-LATIMER-LE FLORE-MCINTOSH-MUSKOGEE-NOWATA- OKFUSKEE-OKMULGEE-OSAGE-PAWNEE-PITTSBURG-PUSHMATAHA-ROGERS-TULSA- WAGONER-WASHINGTON- 931 PM CDT THU JUN 16 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL 5 AM CDT FOR THE FOLLOWING AREAS... IN OKLAHOMA THIS WATCH INCLUDES 18 COUNTIES IN EAST CENTRAL OKLAHOMA MUSKOGEE... OKFUSKEE... IN NORTHEAST OKLAHOMA CREEK... NOWATA... OKMULGEE... OSAGE... PAWNEE... ROGERS... TULSA... WAGONER... WASHINGTON... IN SOUTHEAST OKLAHOMA CHOCTAW... HASKELL... LATIMER... LE FLORE... MCINTOSH... PITTSBURG... PUSHMATAHA... THIS INCLUDES THE CITIES OF...WILBURTON...HUGO...POTEAU... EUFAULA...CLAREMORE...STIGLER...MCALESTER...ANTLERS...CLAYTON... PAWHUSKA...NOWATA...OKMULGEE...OKEMAH...PAWNEE...MUSKOGEE... BARTLESVILLE...BRISTOW...TULSA AND WAGONER.
The Tulsa radar (KINX), 83 km away, was scanning. The volume nearest the first event began at 05:18 UTC.
2 thunderstorm wind, 1 hail, 1 flash flood. Local standard time, as filed.
Thunderstorm winds estimated at 70 miles an hour blew down a few trees.
Thunderstorm winds estimated at 60 miles an hour blew down a few large tree limbs.
Heavy thunderstorm rains caused flooding in Kinta.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456146, 5456147, 5456227, 5456228.